# SDR AALA201711279004

- Difficulty date: November 17, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086139005
- Condition: Corroded
- Location: Frames 88-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT MAIN CABIN LEFT FLOOR SUPPORT AT -Y838, BETWEEN FRAMES 88 AND 90.  REPLACED THE FLOOR SUPPORT IAW DRAWING 170-66000-457.
